MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4479
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and procedure information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that the pacemaker device that was implanted in him since 2003.He stated his original pacemaker and leads of boston scientific was implanted in (b)(6) 2003.He said no one told him the leads should be replaced every 5 to 7 years.Up until 3 years ago, he was having the same leads and was not aware that they should have been changed a long time ago.He said one doctor told him they should only last 5 to 7 years.He said he saw a doctor in 2022 and that doctor only changed the pacemaker and the battery.He said after the replacement he was still getting inappropriate shocks and incorrect transmission.He said in (b)(6) of 2024 in one day, he got 12 inappropriate shocks.Then he went to another doctor with his concerns and in (b)(6) of 2024, the entire system has been replaced.He said when the doctor was changing the leads they were rotten, deteriorated and crumbled.Now he does not have any problems with the new system.

Brand Name
FINELINE II STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21905937
Report Number2124215-2025-26327
Device Sequence Number8821450
Product Code DTB
UDI-Device Identifier00802526061936
UDI-Public(01)00802526061936(17)041007
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/07/2004
Device Model Number4479
Device Catalogue Number4479
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/24/2025
Date Device Manufactured10/07/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale